You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Full Frobenius Groups of Finite Morley Rank and the Feit-Thompson Theorem
The Bulletin of Symbolic Logic
Vol. 7, No. 3 (Sep., 2001), pp. 315-328
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2687751
Page Count: 14
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We show how the notion of full Frobenius group of finite Morley rank generalizes that of bad group, and how it seems to be more appropriate when we consider the possible existence (still unknown) of nonalgebraic simple groups of finite Morley rank of a certain type, notably with no involution. We also show how these groups appear as a major obstacle in the analysis of FT-groups, if one tries to extend the Feit-Thompson theorem to groups of finite Morley rank.
The Bulletin of Symbolic Logic © 2001 Association for Symbolic Logic